Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


$ \omega $-morasses, and a weak form of Martin's axiom provable in $ {\rm ZFC}$

Author: Dan Velleman
Journal: Trans. Amer. Math. Soc. 285 (1984), 617-627
MSC: Primary 04A20; Secondary 03E40, 03E50
MathSciNet review: 752494
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove, in ZFC, that simplified gap-$ 1$ morasses of height $ \omega $ exist. By earlier work on the relationship between morasses and forcing it immediately follows that a certain Martin's axiom-type forcing axiom is provable in ZFC. We show that this forcing axiom can be thought of as a weak form of $ {\text{MA}}_{\omega_1}$ and give some applications.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 04A20, 03E40, 03E50

Retrieve articles in all journals with MSC: 04A20, 03E40, 03E50

Additional Information

PII: S 0002-9947(1984)0752494-5
Keywords: Morass, Martin's axiom
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia